# SDR Q5QA20170404009

- Difficulty date: April 4, 2017
- Submitted: June 29, 2017
- Operation: Air carrier
- Aircraft: N649DX
- Make and model: Emb EMB-500
- Aircraft serial: 50000194
- Aircraft time: 5,121 hours, 6,685 cycles
- Engine: Pwc PW617FE
- Engine time: 4,994 hours, 6,486 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Part number: 3032988022
- Part serial: MX798869
- Condition: Low Pressure
- Part time: 383 hours, 434 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOW HYD CAS, HYDRAULIC PRESSURE DROPPED TO 800 PSI IN FLIGHT.  HYDRAULIC POWER-PACK ASSEMBLY WAS FOUND TO BE FAILED.
